Antitumor necrosis factor-induced neutropenia: A case report with double positive rechallenges

E. Montané, M. Sallés, A. Barriocanal, E. Riera, J. Costa, X. Tena

Research output: Contribution to journalArticleResearchpeer-review

33 Citations (Scopus)

Abstract

A 50-year-old man with ankylosing spondylitis who developed neutropenia after treatment of etanercept, with two positive rechallenges, and after the first infliximab infusion, is described. Although leukopenia and neutropenia related to etanercept and infliximab have been described as rare adverse events from clinical trials data, their mechanism of action are unknown. This patient developed recurrent mild neutropenia after exposition of two different antitumor necrosis factors; therefore, it seems to be an adverse reaction related to the therapeutic group. Doctors should be aware of this potentially severe adverse effect in patients treated with antitumor necrosis factor. © Clinical Rheumatology 2006.
Original languageEnglish
Pages (from-to)1527-1529
JournalClinical Rheumatology
Volume26
Issue number9
DOIs
Publication statusPublished - 1 Sep 2007

Keywords

  • Antitumor necrosis factor
  • Etanercept
  • Infliximab
  • Neutropenia
  • Positivere challenge

Fingerprint Dive into the research topics of 'Antitumor necrosis factor-induced neutropenia: A case report with double positive rechallenges'. Together they form a unique fingerprint.

Cite this